Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On hyperbolic knots in $S^3$ with exceptional surgeries at maximal distance

Benjamin Audoux, Ana G Lecuona and Fionntan Roukema

Algebraic & Geometric Topology 18 (2018) 2371–2417
Bibliography
1 I Agol, Bounds on exceptional Dehn filling, II, Geom. Topol. 14 (2010) 1921 MR2680207
2 K L Baker, Surgery descriptions and volumes of Berge knots, II : Descriptions on the minimally twisted five chain link, J. Knot Theory Ramifications 17 (2008) 1099 MR2457838
3 K L Baker, B G Doleshal, N Hoffman, On manifolds with multiple lens space fillings, Bol. Soc. Mat. Mex. 20 (2014) 405 MR3264625
4 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Springer (1992) MR1219310
5 J Berge, Some knots with surgeries yielding lens spaces, preprint (1990) arXiv:1802.09722
6 J Berge, The knots in D2 × S1 which have nontrivial Dehn surgeries that yield D2 × S1, Topology Appl. 38 (1991) 1 MR1093862
7 S Boyer, X Zhang, A proof of the finite filling conjecture, J. Differential Geom. 59 (2001) 87 MR1909249
8 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. 125 (1987) 237 MR881270
9 N M Dunfield, N R Hoffman, J E Licata, Asymmetric hyperbolic L–spaces, Heegaard genus, and Dehn filling, Math. Res. Lett. 22 (2015) 1679 MR3507256
10 M Eudave-Muñoz, On hyperbolic knots with Seifert fibered Dehn surgeries, Topology Appl. 121 (2002) 119 MR1903687
11 A T Fomenko, S V Matveev, Algorithmic and computer methods for three-manifolds, 425, Kluwer (1997) MR1486574
12 D Gabai, Surgery on knots in solid tori, Topology 28 (1989) 1 MR991095
13 F González-Acuña, H Short, Knot surgery and primeness, Math. Proc. Cambridge Philos. Soc. 99 (1986) 89 MR809502
14 C M Gordon, Small surfaces and Dehn filling, from: "Proceedings of the Kirbyfest" (editors J Hass, M Scharlemann), Geom. Topol. Monogr. 2, Geom. Topol. Publ. (1999) 177 MR1734408
15 C Gordon, Dehn surgery and 3–manifolds, from: "Low dimensional topology" (editors T S Mrowka, P S Ozsváth), IAS/Park City Math. Ser. 15, Amer. Math. Soc. (2009) 21 MR2503492
16 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
17 C M Gordon, J Luecke, Dehn surgeries on knots creating essential tori, I, Comm. Anal. Geom. 3 (1995) 597 MR1371211
18 C M Gordon, J Luecke, Non-integral toroidal Dehn surgeries, Comm. Anal. Geom. 12 (2004) 417 MR2074884
19 C M Gordon, Y Q Wu, Toroidal and annular Dehn fillings, Proc. London Math. Soc. 78 (1999) 662 MR1674841
20 M Lackenby, R Meyerhoff, The maximal number of exceptional Dehn surgeries, Invent. Math. 191 (2013) 341 MR3010379
21 B Martelli, C Petronio, Dehn filling of the “magic” 3–manifold, Comm. Anal. Geom. 14 (2006) 969 MR2287152
22 B Martelli, C Petronio, F Roukema, Exceptional Dehn surgery on the minimally twisted five-chain link, Comm. Anal. Geom. 22 (2014) 689 MR3263935
23 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
24 F Roukema, Exceptional slopes on manifolds of small complexity, preprint (2012) arXiv:1210.1824
25 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)